Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the rotation of an incompressible continuous medium in plane motion


Author: Walter Noll
Journal: Quart. Appl. Math. 15 (1957), 317-319
MSC: Primary 76.0X
DOI: https://doi.org/10.1090/qam/91685
MathSciNet review: 91685
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. I. Taylor, Proc. Roy. Soc. A93, 99-113 (1916)
  • [2] W. R. Dean, Quart. J. of Mech. Appl. Math. 7, 257-262 (1954) MR 0066155
  • [3] W. Noll, J. Ratl. Mech. and Anal. 4, 3-81 (1955) MR 0067670
  • [4] M. K. Jain, Z. angew. Math. u. Mech. 35, 379-381 (1955) MR 0077330

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.0X

Retrieve articles in all journals with MSC: 76.0X


Additional Information

DOI: https://doi.org/10.1090/qam/91685
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society